Existence of positive solutions for the Hénon equation involving critical Sobolev terms. (English) Zbl 1176.35083

Summary: Let \(N\geq 3\), \(2^*=2N/(N-2)\) and \(\Omega\subset\mathbb R^N\) be a bounded domain with a smooth boundary \(\partial\Omega\) and \(0\in\Omega\). Our purpose in this paper is to consider the existence of solutions of Hénon equation:
\[ -\Delta u(x)=|x|^\alpha |u(x)|^{2^*-1} \quad\text{in }\Omega, \qquad u>0\quad\text{in }\Omega, \qquad u=0\quad\text{on }\partial\Omega, \]
where \(\alpha>0\).


35J65 Nonlinear boundary value problems for linear elliptic equations
35J20 Variational methods for second-order elliptic equations
35B33 Critical exponents in context of PDEs
Full Text: DOI


[1] Byeon, J.; Wang, Z.-Q., On the Hénon equation: asymptotic profile of ground states. II, J. Differential Equations, 216, 1, 78-108 (2005) · Zbl 1114.35070
[2] Byeon, J.; Wang, Z.-Q., On the Hénon equation: asymptotic profile of ground states. I, Ann. Inst. H. Poincaré Anal. Non Linéaire, 23, 6, 803-828 (2006) · Zbl 1114.35071
[3] Cao, D.; Peng, S., The asymptotic behaviour of the ground state solutions for Hénon equation, J. Math. Anal. Appl., 278, 1, 1-17 (2003) · Zbl 1086.35036
[4] Chen, G.; Bu, W.-M.; Zhou, J., Algorithms and visualization for solutions of nonlinear elliptic equations, Int. J. Bifur. Chaos, 10 (2000)
[5] Henon, M., Numerical experiments on the stability of spherical stellar systems, Astronom. Astrophys., 24, 229-237 (1973)
[6] Ni, W.-M., A nonlinear Dirichlet problem on the unit ball and its applications, Indiana Univ. Math. J., 31, 801-807 (1982) · Zbl 0515.35033
[7] Pistoia, A.; Serra, E., Multi-peak solutions for the Hénon equation with slightly subcritical growth, Math. Z., 256, 1, 75-97 (2007) · Zbl 1134.35047
[8] Rey, O., The role of the Green’s function in a non-linear elliptic equation involving the critical Sobolev exponent, J. Funct. Anal., 89, 1-52 (1990) · Zbl 0786.35059
[9] Serra, E., Non radial positive solutions for the Hénon equation with critical growth, Calc. Var. Partial Differential Equations, 23, 3, 301-326 (2005) · Zbl 1207.35147
[10] Smets, D.; Su, J.; Willem, M., Non-radial ground states for the Hénon equation, Commun. Contemp. Math., 4, 3, 467-480 (2002) · Zbl 1160.35415
[11] Struwe, M., Variational Methods, Applications to Nonlinear Partial Differential Equations and Hamiltonian Systems (1996), Springer · Zbl 0864.49001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.